Sep 10, 2007
Hi there. I recently completed the 28 day PEP treatment as a precaution. I was on Kaletra and Combivir. A couple of days after I completed the treatment I noticed a rash on my fingers that looks like little warts and I also developed patches of tiny red spots on certain areas of my palms. This has lasted more than a week and a half. Could this be due to the meds I took having put my system out of whack?
Response from Dr. Pierone
Hello, and thanks for posting.
An unexplained rash which lasts longer than a week really requires an explanation, especially in view of your recent exposure. A rash which involves the palms of the hands raises the question of syphilis. It is unusual, but not unheard of for a medication-related rash to first appear after the medication is stopped. It would be prudent for you to see your doctor for an evaluation. Best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting A Symptom Of Acute HIV Infection?
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can I Get Genital Warts From A Razor?
- Can You Get Hep C From Kissing A Hep C Infected Person?
- How Long Does It Take To Show Signs Of Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.